# SDR AU981611

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shaft
- Part number: 575003911
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PUSHING THE NOSE LEG FIRMLY IN A FORE AND AFT DIRECTION RESULTED IN A CREAKING SOUND AT THE TOP OF THE NOSE GEAR COMPARTMENT.  THE CROSS SHAFT AND DRAG LINK WERE REMOVED AND A VISIBLE 3.5 CM (1.38 INCH) CRACK WAS FOUND STARTING AT THE BOLT ATTACH HOLE FOR THE DRAG LINK AND RUNNING LONGITUDINALLY ALONG THE SHAFT.
